Hi.ia am 16 y.o. and i am ovulating for 5 years.but my cycles are irregular.my last periode was on 1 december.i am really stressed bc of that.other informations are i am suffering from acne since 2007.i am using lustral 150 depakin 500.i am not sexually active.my mom has cycts in her ovaries and she has two uterus.so i am premature.please give me an idea:)
Hi! If you were my patient, I would advise you that your irregular periods may be a result of your medications. I would suggest that you check a prolactin level and a thyroid panel. It is also possible that you have a variant of PCOS---which is a catch-all term for a hormone imbalance. If you want to regulate your periods, you might consider oral contraceptive pills--that may also help reduce the acne, and will protect your ovaries from developing cysts. When you are older you should have a complete exam to determine whether you have any uterine anomalies--they can be hereditary. Hope this helps! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.